# SDR SWAA2021072116125

- Difficulty date: September 10, 2020
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 54,478 hours, 32,216 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ANGLE - SUPPORT ON BS 947.5 BTW STR 25R TO STR 25L AND BTW RBBL 21 TO LBBL 21 AT AFT CARGO COMPARTMENT WL=155.5 / REPLACED ANGLE SUPPORT ON BS947.5 BTW STR 25R TO STR25L AND BTW RBBL21 TO LBBL21 AT AFT CARGO COMPARTMENT WL=155.5 IAW B737-700 SRM 51-40-02 AND DWG 149A8117 SHEET 4 REV.C
